Asian Journal of Mathematics

Volume 17 (2013)

Number 3


A combinatorial invariant for spherical CR structures

Elisha Falbel and Qingxue Wang

pp. 391-422

Remarks on a scalar curvature rigidity theorem of Brendle and Marques

Graham Cox, Pengzi Miao, and Luen-Fai Tam

pp. 457-470

A geometric theory of zero area singularities in general relativity

Hubert L. Bray and Jeffrey L. Jauregui

pp. 525-560

Manifolds with nef cotangent bundle

Andreas Höring

pp. 561-568

Logarithmic Sobolev trace inequalities

Filomena Feo and Maria Rosaria Posteraro

pp. 569-582